Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 15, Issue 3, Pages 255-267

Oscillation criteria for a class of partial functional-differential equations of higher order

1Tbilisi I. Javakhishvili State University, Faculty of Physics, 3 Chavchavadze Ave., Tbilisi 380028, Georgia
2Fukuoka University, Department of Applied Mathematics, Faculty of Science, Fukuoka 814-0180, Japan
3Toyama University, Department of Mathematics, Faculty of Science, Toyama 930-8555, Japan

Received 1 January 2002; Revised 1 May 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Higher order partial differential equations with functional arguments including hyperbolic equations and beam equations are studied. Sufficient conditions are derived for every solution of certain boundary value problems to be oscillatory in a cylindrical domain. Our approach is to reduce the multi-dimensional oscillation problem to a one-dimensional problem for higher order functional differential inequalities.